# SDR YENA202206270621

- Difficulty date: June 26, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N562JB
- Make and model: Airbus A320-232
- Aircraft serial: 01948
- Aircraft time: 74,329 hours, 26,771 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#109, BOS-JAX. 'STRONG DIRTY SOCK ODOR ON DESCENT AND ARRIVAL STARTED AT 11000 FEET. TURNED OFF PACK 1 AND IT AIDED SOME. FRESH OIL FROM THE BOTTOM OF THE TAIL SEEPING FROM SEVERAL AREAS OF APU. APU LOW OIL WRITE UP AND SERVICED 3 DAYS AGO ODOR REPORTING FORM COMPLETED. ( APU SYSTEM ).' (SUPPLEMENTAL TO FOLLOW)
